MathSciNet Relay Station
MathSciNet bibliographic data
MR958057 (89k:32026) 32D10 (32E15)
Trapani, S. Complex retractions and envelopes of holomorphy. Proc. Amer. Math. Soc. 104 (1988), no. 1, 145–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement